# SDR 2019F00142

- Difficulty date: March 7, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 10,715 hours, 7,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 6211176137621117
- Condition: Chafed
- Location: Fuselage
- Part time: 10,715 hours, 7,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT GUSSETS ABOVE COCKPIT SIDE WINDOW DAMAGE (CHAFE MARKS). ACCOMPLISHED LETTER DQ18665M1 DATED MARCH 6, 2019; 680-0144 LEFT AND RIGHT GUSSETS ABOVE COCKPIT SIDE WINDOW DAMAGE (CHAFE MARKS).
